Change search
ReferencesLink to record
Permanent link

Direct link
Bounds on the effective behavior of a homogenized generalized Reynolds equation
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Narvik University College, 8505 Narvik, Norway.
2007 (English)In: Journal of Function Spaces and Applications, ISSN 0972-6802, E-ISSN 1758-4965, Vol. 5, no 2, 133-150 p.Article in journal (Refereed) Published
Abstract [en]

We study upper and lower bounds for estimating the effective behavior described by homogenizing a problem which is a generalization of the Reynold equation. All cases when these bounds coincide are also found.

Place, publisher, year, edition, pages
2007. Vol. 5, no 2, 133-150 p.
Research subject
URN: urn:nbn:se:ltu:diva-11846Local ID: ade6bb40-57bc-11dc-a7ae-000ea68e967bOAI: diva2:984796
Validerad; 2007; 20070831 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(161 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 161 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Wall, PeterLukkassen, Dag
By organisation
Mathematical Science
In the same journal
Journal of Function Spaces and Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link